Research Publications in 1994

1.
On strictly right chain group rings, Hunan Annele math., 14 no.2 (1994) 47-49.
2.
I*- Semigroups, Math. Education, 28 (1994) 30-31. 
3.
On a problem of the group ring Z_2S_3, Ultra Scientist Phys. Sci., 6 no.1 (1994) 147. 
4.
J-semigroups and J-semigroup rings, Math. Education, 28(1994) 84-86. 
5.
On a new type of group rings and its new divisors, Ultra Scientist Phys. Sci., 6 no.1 (1994) 136-137. 
6.
On multi differentiation of decimal and fractional calculus, Math. Education, 28 no.4 (1994) 220-224. 
7.
Coloring of group rings, J. Inst. Math. Comp. Sci.,7 no.1 (1994) 35-37. 
8.
Lie ideals of Z_2S_3, Technical university of cluj Napoca, Acta Technica Napocensis, 37 no.1 (1994) 113-116. 
9.
On a new type of product rings, Ultra Scientist of Phys. Sci., 6 no.2, (1994) 270-271.
10.

n-ideal near-rings, J. Math. Res. Exposition, 14 no.2 (1994) 167-168.

11.
On decimal and fractional Calculus, Ultra Scientist of Phys. Sci., 6 no.2 (1994) 283-285. 
12.
On SPI semigroups, Proc. Pak. Acad. Sci., 31 no.1 (1994) 49-50. 
13.
On pseudo commutative elements in a ring, Ganita sandesh, Rajasthan Ganita Parishad, 8 no.1 (1994) 19-21. 
14.
f-semigroup rings, Math. Education, 28 no.3 (1994) 162-164. 
15.
On weakly Boolean grouprings, Libertas Mathematica, Amer. Romanian Acad. Arts Sci., 14 (1994) 111-113
16.
Supermodular subgroups in finite groups, Rostock. Math. Kolloq, 47 (1994) 27-30.
17.
On strong ideal and subrings of a ring, J. Inst. Math Comp. Sci., 7 no.3 (1994) 197-199. 
18.
On strictly right loop rings, J. of Harbin Inst. of Sci. and Tech., 18 no.3 (1994) 116-118. 
19.
On the ring (R x G x S), J. of Xoinjiang University, 11 no.1 (1994) 33-34. 
20.
Semi idempotents in loop algebras, J. Inst. Math. Comp. Sci., 7 no.3 (1994) 241-244. 
21.
Weakly regular group rings, Acta Ciencia Indica, 20 (1994) 57-58.
22.
Zero divisors in semiloop near-rings, Zeszyty Naukowe Politichniki, Rze. Folia. Scie. Univ. Tech. Res., Matematyka i Fizyka, Z.15 Nr 127 (1994) 79-84. 
23.
A note on the modular semigroup ring of a finite idempotent semigroup, J. Natural Phys. Sci., 8 (1994) 91-94. 
24.
Group Boolean algebras, J. Math. Res. Exposition, 14 no.4 (1994) 522-524.
25.
A note on semigroup rings which are pre-p-rings, Kyungpook Math. J., 34 no.2 (1994) 223-225.
26.
On rings satisfying at = bs = (ab)_t, Proc. Pak. Acad., 31 no.4 (1994) 289-292.
27.
Regularly periodic elements of a group rings, Ultra Scientist J. Phys. Sci., 8 (1994) 47-50.  

BACK


BIODATA
RESEARCH PUBLICATIONS
CONFERENCE PAPERS
BOOKS PUBLISHED
PH.D., M.SC. & M.TECH GUIDED
RESEARCH GRANTS & SPONSORED PROJECTS
PRESS, LINKS ETCETRA